# SDR R61A201508150583

- Difficulty date: August 15, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17027615403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO THRESHOLD CLOSING PLATE IS CORRODED.  MAINTENANCE R & R FWD CARGO THRESHOLD CLOSING PLATE IAW SRM 51-43-01, 51-43-02.
